Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have not had my period after having unprotected sex with symptoms of pregnancy

I think i am pregnant but not too sure i have had unprotected sex in the last couple of months with my partner but i have not had a period since june 2009 i have had most of the symptoms of pregnancy ie feeling bloated spotting stomache pains going to teh toilet frequently and headaches i have done 3 4 HPT and they have all came back negative Im Confused can you help me please?
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
i have also got the tender breasts aswell.
Answered: Fri, 18 Mar 2011
OBGYN Dr. Nidhi Sharma Chauhan's  Response
since you have not had your period since june 2009 , you need to get some hormonal tests done to find out the cause. also as your urine for pregnancy is negative it is unlikely that you are pregnant. you should get a few hormonal tests and a pelvic sonography done.
Answered: Fri, 18 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor